# SDR IPXA201805189690

- Difficulty date: April 30, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB71362
- Condition: Chafed
- Location: Bs 1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  FUSELAGE SKIN CHAFED AT BS 1153, LONGERON 44R.  REPAIRED THE SKIN IAW SRM 53-40-01, REPAIR 2, FIG 201.  MAJOR.
